# SDR AWXA200500775

- Difficulty date: June 24, 2005
- Submitted: July 6, 2005
- Operation: Air carrier
- Aircraft: N905AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23567
- Aircraft time: 72,102 hours, 28,419 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Part number: 140N28254
- Condition: Loose
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-10 CHECK THE L1 DOOR EMERGENCY POWER ASSIST CABLE FAILED TRAVEL CHECK.  MAINTENANCE ADJUSTED TRAVEL OF L1 EMERGENCY POWER ASSIST CABLE IAW BOEING 757 MM 52-11-32-4.  OPERATIONAL CHECKS WERE GOOD.
